# SDR DALA14013469210

- Difficulty date: February 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,550 hours, 26,441 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  R & R LIGHT ASSEMBLY L2-846 AND CONNECTORS. OPS CHECKED GOOD.
